Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226553
Title: О ковариации модифицированной периодограммы Уэлча для устойчивых процессов
Authors: Демеш, Н. Н.
Акинфина, М. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 2. – С. 55-57.
Abstract: In the present paper the modified periodogram of Welch as the estimate of spectral density of symmetric stationary а -stable process is being studied, the former being combined by crossing intervals of observation. The formula for the covariation of the estimate involved have been obtained.
URI: http://elib.bsu.by/handle/123456789/226553
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1999, №2 (май)

Files in This Item:
File Description SizeFormat 
55-57.pdf549,39 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.